Romi F. Shamoyan ; Olivera R. Mihić - On some extremal problems in Bergman spaces in weakly pseudoconvex domains

cm:9477 - Communications in Mathematics, December 31, 2018, Volume 26 (2018), Issue 2 - https://doi.org/10.2478/cm-2018-0006
On some extremal problems in Bergman spaces in weakly pseudoconvex domainsArticle

Authors: Romi F. Shamoyan ; Olivera R. Mihić ORCID

    We consider and solve extremal problems in various bounded weakly pseudoconvex domains in ℂ n based on recent results on boundedness of Bergman projection with positive Bergman kernel in Bergman spaces A α p $A_\alpha ^p$ in such type domains. We provide some new sharp theorems for distance function in Bergman spaces in bounded weakly pseudoconvex domains with natural additional condition on Bergman representation formula.


    Volume: Volume 26 (2018), Issue 2
    Published on: December 31, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]
    Funding:
      Source : OpenAIRE Graph
    • Function spaces and their operators; Funder: Ministry of Education, Science and Technological Development of Republic of Serbia; Code: 174017

    Consultation statistics

    This page has been seen 85 times.
    This article's PDF has been downloaded 54 times.